Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Visible rashes on belly and pelvis, cannot be felt, recurred after stopping betnovate-N cream. What should be done?

Hello Good morning I have red rashes in my belly and pelvis which can be seen by the odinary eyes but can t not felt with the hands.Please i like to what this is as I have had this for a long time.I once treated with bentonvate N cream (I don t know if that spelling is right) with some drugs of smiliar name which worked but came back when i stopped the treatment.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

With this much short history , it is difficult to diagnose the condition. Still, I feel that probably you are having tinea corporis and tinea cruris... The disease is fungal infection caused by dermatophytes..

Avoid to take bath with soap. You may use dettol liquid. Improve the hygiene.
Have blood tests to rule out DM,HIV and any other immunocompromised disease.

For the perfect diagnosis , you consult dermatologist.

Take antifungal tablets like itraconazole for few weeks.
If there is itching, take antihistaminics.
Apply antifungal cream like miconazole clotrimazole cream.

I feel, you may get benefit with this much treatment.


Dr. Ilyas Patel MD
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor